Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 274, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 12, 2011, 6:27 PM CDT for 5 counties in Missouri. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2011, 6:27 PM CDT (23:27 UTC)
- Expired
- Jul 12, 2011, 7:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO
The radar
The Pleasant Hill radar (KEAX), 111 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 6:30 PM CDT | HAIL 1 | 1 S Maysville, MO | |
| Jul 12, 6:47 PM CDT | TSTM WND DMG | 6 Nw Kingston, MO | FIVE TO SEVEN INCH TREE LIMBS DOWNED |
| Jul 12, 7:07 PM CDT | TSTM WND GST 55 | Hamilton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1505 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 2048 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
455
WUUS53 KEAX 122327
SVREAX
MOC025-049-061-063-075-130000-
/O.NEW.KEAX.SV.W.0274.110712T2327Z-110713T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
627 PM CDT TUE JUL 12 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
NORTHERN CLINTON COUNTY IN NORTHWEST MISSOURI...
SOUTHERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
DEKALB COUNTY IN NORTHWEST MISSOURI...
SOUTHEASTERN GENTRY COUNTY IN NORTHWEST MISSOURI...
* UNTIL 700 PM CDT
* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR MAYSVILLE...AND MOVING SOUTHEAST AT 25 MPH.
AT 608 PM...AMATEUR RADIO OPERATORS REPORTED QUARTER SIZE HAIL 6
MILES WEST OF MAYSVILLE.
AT 619 PM...TRAINED WEATHER SPOTTERS REPORTED PENNY SIZE HAIL EAST OF
MAYSVILLE.
* LOCATIONS IMPACTED INCLUDE...
CAMERON...GALLATIN...HAMILTON...KINGSTON...BRECKENRIDGE...
COWGILL...BRAYMER...WINSTON...ALTAMONT...KIDDER AND LOCK SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3993 9376 3975 9376 3953 9379 3952 9383
3970 9460 4009 9433
TIME...MOT...LOC 2324Z 296DEG 21KT 3986 9428
WIND...HAIL 60MPH 1.00IN
$$
ADOLPHSON1 follow-up statement
000
WWUS53 KEAX 122347
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
647 PM CDT TUE JUL 12 2011
MOC025-049-061-063-075-130000-
/O.CON.KEAX.SV.W.0274.000000T0000Z-110713T0000Z/
CALDWELL MO-CLINTON MO-DAVIESS MO-DEKALB MO-GENTRY MO-
647 PM CDT TUE JUL 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GENTRY...DEKALB...SOUTHERN DAVIESS...NORTHERN CLINTON AND CALDWELL
COUNTIES UNTIL 700 PM CDT...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTHEAST
OF CAMERON...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...HAMILTON...KINGSTON...BRECKENRIDGE...COWGILL...
BRAYMER...KIDDER AND LOCK SPRINGS.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 45 AND 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3993 9376 3975 9376 3953 9379 3952 9383
3970 9460 4009 9433
TIME...MOT...LOC 2346Z 296DEG 21KT 3980 9413
WIND...HAIL 60MPH 1.00IN
$$
ADOLPHSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 4:00 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 12, 4:00 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
400 PM CDT TUE JUL 12 2011
.DISCUSSION...
HEAT AND THUNDERSTORM CHANCES ARE THE MAIN CONCERNS FOR THE SHORT
TERM...WHILE A RETURN TO VERY HOT TEMPERATURES BECOMES THE FOCUS FOR
THE EXTENDED.
FOR TONIGHT...HOT AND HUMID CONDITIONS CONTINUE ACROSS MUCH OF THE
CWA WITH TEMPS IN THE MID TO UPPER 90S AND DEWPOINTS GENERALLY IN THE
LOWER 70S PRODUCING HEAT INDICES IN THE 102-107 RANGE. WILL CONTINUE
WITH THE HEAT ADVISORY/WARNING ACROSS AREAS SOUTH OF A MARYVILLE TO
MACON LINE. TO THE NORTH...THUNDERSTORMS ERUPTED ALONG A
QUASISTATIONARY BOUNDARY OVER NORTHERN MISSOURI EARLIER THIS
AFTERNOON. OUTFLOW FROM THESE STORMS COOLED TEMPS OFF INTO THE 70S
AND 80S SO THE HEAT HEADLINES FOR THESE AREAS HAVE BEEN DROPPED.
FOR THE REST OF THIS EVENING...AIRMASS REMAINS VERY UNSTABLE AND
WEAKLY CAPPED. WITH DELTA THETA-E VALUES IN EXCESS OF 40 K AND
INVERTED-V LOW LEVEL THERMAL PROFILES...AIRMASS REMAINS PRIMED FOR
DAMAGING DOWNBURSTS/MICROBURSTS THROUGH THIS EVENING. BEST CHANCE FOR
SEVERE STORMS IS ACROSS THE EASTERN CWA INVOF THE LINGERING
QUASISTATIONARY BOUNDARY WHICH HAS BECOME ENHANCED BY THUNDERSTORM
OUTFLOW...AND WHERE DEEP SHEAR IS SLIGHTLY HIGHER. THUS...SEVERE
THUNDERSTORM WATCH 636 REMAINS IN EFFECT FOR THESE AREAS THROUGH THE
EVENING. HOWEVER...ADDITIONAL STORMS ARE BUILDING FURTHER WEST
ACROSS EASTERN KANSAS IN ADVANCE OF A WELL-DEFINED...AND CONVECTIVELY
ENHANCED...MIDLEVEL WAVE OVER SOUTHERN KANSAS. UPPER LEVEL PV ANOMALY
STRETCHES INTO NEBRASKA AND IOWA WHERE ADDITIONAL CONVECTION HAS BEEN
ONGOING THROUGH THE DAY. AS THIS UPPER SYSTEM SLOWLY TREKS EASTWARD
TONIGHT...SCATTERED THUNDERSTORMS WILL REMAIN A POSSIBILITY ACROSS
MUCH OF THE OUTLOOK AREA THROUGH AT LEAST 06Z.
FOR WEDS...COOLER 850 HPA TEMPS AND THE POTENTIAL FOR INCREASED CLOUD
COVER WILL BRING A RELATIVE COOL DOWN TO THE ENTIRE AREA...ESPECIALLY
ACROSS THE NORTHERN AND NORTHEASTERN CWA. WHILE TEMPS ARE EXPECTED TO
REMAIN IN THE 90S ACROSS THE SOUTHWEST...HEAT INDICES WILL REMAIN
WELL BELOW ADVISORY CRITERIA. A CONTINUED UNSTABLE AND WEAKLY CAPPED
AIRMASS WILL KEEP THE CHANCE FOR SCATTERED CONVECTION FOR WEDS AND
AGAIN ON THURS.
UNSEASONABLY WARM 850 HPA TEMPS SURGE BACK INTO THE ENTIRE REGION ON
FRIDAY...CLIMBING INTO THE 24-27 C RANGE. DEEP SUBSIDENCE WITHIN A
DEEPENING UPPER RIDGE WILL FAVOR MAX TEMPS IN THE UPPER 90S AND LOWER
100S. THIS WILL VERY LIKELY BRING A RETURN TO DANGEROUS HEAT AND
HUMIDITY CONDITIONS AND A HEAT WATCH MAY SOON BE REQUIRED FOR MUCH OF
THE AREA BEGINNING FRIDAY AND LASTING POSSIBLY INTO EARLY NEXT WEEK.
HAWBLITZEL
&&
.AVIATION...
FOR THE 18Z TAFS...CONVECTIVE OUTFLOW BOUNDARY IS WELL-EVIDENT ON
RADAR EXTENDING FROM NORTHEAST MO TO NEAR MCI. EXPECT WINDS TO BACK
TO THE NORTHEAST OR NORTH BEHIND THE BOUNDARY...BUT ITS IMPACTS ON
MCI ARE UNCERTAIN AS THE BOUNDARY IS LIKELY TO SLOW DOWN AND MAY JUST
BRIEFLY BACK THE WINDS THERE BEFORE IT MIXES OUT WITH THE POTENTIAL
FOR WINDS TO RETURN TO THE SOUTH OR SOUTHWEST AFTER A FEW HOURS. OF
BIGGER CONCERN IS THE CHANCES FOR SHOWERS AND THUNDERSTORMS AS A VERY
SLOWLY MOVING UPPER WAVE OVER CENTRAL KANSAS AND OKLAHOMA BEGINS TO
INTERACT WITH A QUASI-STATIONARY BOUNDARY NEAR THE STJ-IRK CORRIDOR
LATER THIS EVENING. CURRENT THINKING IS THAT BEST CHANCES FOR STORMS
WILL BE ALONG AND JUST NORTH OF THIS BOUNDARY...AS WELL AS FURTHER
SOUTH ACROSS NORTHEAST OKLAHOMA AND SOUTHWEST MISSOURI WHERE THE
UPPER WAVE IS BETTER DEFINED. WITH THE EXPECTATION OF JUST WIDELY-
SCATTERED OR EVEN ISOLATED ACTIVITY FOR THE KC TERMINALS...WILL
CONTINUE WITH ONLY A VCTS THROUGH 04Z. ANY STORM THAT DOES DEVELOP
WILL HAVE THE POTENTIAL FOR DOWNBURSTS.
HAWBLITZEL
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
MOZ011>014-020>024-028>033-037>040-043>046-053-054.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ001-002-004.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ025-
057-060-102>105.
&&Hazardous weather outlook, Jul 12, 12:51 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1251 PM CDT TUE JUL 12 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1251 PM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUSLY HOT AND HUMID CONDITIONS WILL PERSIST INTO THE EARLY EVENING HOURS WITH AFTERNOON HEAT INDICES BETWEEN 100 AND 105 DEGREES ACROSS NORTHERN MISSOURI. LOCATIONS SOUTH OF A ST JOSEPH TO MACON LINE CAN EXPECT HEAT INDICES BETWEEN 105 AND 110 DEGREES. SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND THIS EVENING AS A WEAK UPPER LEVEL DISTURBANCE INTERACTS WITH A STATIONARY FRONT LOCATED JUST SOUTH OF THE HIGHWAY 36 CORRIDOR. WHILE THUNDERSTORMS MAY DEVELOP ANYWHERE ACROSS THE OUTLOOK AREA...THE HIGHEST LIKELIHOOD FOR THUNDERSTORMS WILL BE NEAR AND NORTH OF THE FRONT. A FEW OF THESE STORMS MAY PRODUCE STRONG TO SEVERE WIND GUSTS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH THURSDAY AS A FRONTAL BOUNDARY LINGERS ACROSS NORTHERN AND CENTRAL MISSOURI. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE. BY FRIDAY...THE HEAT AND HUMIDITY WILL QUICKLY BUILD BACK IN ACROSS THE REGION...WITH DANGEROUS AFTERNOON HEAT INDICES POSSIBLE FRIDAY AND PERSISTING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. HAWBLITZEL
In the hours before
Special weather statement, Jul 12, 4:50 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 PM CDT TUE JUL 12 2011
MOZ029-030-122230-
CLAY MO-RAY MO-
450 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RAY AND NORTHEASTERN CLAY
COUNTIES UNTIL 530 PM CDT...
AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KEARNEY...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
EXCELSIOR SPRINGS...LAWSON...CRYSTAL LAKES...EXCELSIOR ESTATES...
WOODS HEIGHTS...MOSBY...PRATHERSVILLE AND HOMESTEAD.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 20 AND 30.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3946 9425 3946 9421 3947 9421 3936 9409
3925 9437 3936 9449
TIME...MOT...LOC 2150Z 247DEG 7KT 3933 9431
ADOLPHSONSpecial weather statement, Jul 12, 5:06 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
506 PM CDT TUE JUL 12 2011
MOZ022-030-122245-
CALDWELL MO-RAY MO-
506 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RAY AND SOUTHERN
CALDWELL COUNTIES UNTIL 545 PM CDT...
AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAWSON...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
POLO...COWGILL...BRAYMER...ELMIRA AND KNOXVILLE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3958 9376 3951 9376 3936 9409 3947 9421
3952 9421 3965 9390
TIME...MOT...LOC 2206Z 235DEG 11KT 3943 9414
ADOLPHSONSpecial weather statement, Jul 12, 5:17 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
517 PM CDT TUE JUL 12 2011
MOZ002-004-011>013-122300-
ANDREW MO-DE KALB MO-GENTRY MO-HOLT MO-NODAWAY MO-
517 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ANDREW...SOUTHEASTERN
NODAWAY...EASTERN HOLT...GENTRY AND NORTHWESTERN DEKALB COUNTIES
UNTIL 600 PM CDT...
AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF STANBERRY...MOVING EAST AT
15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
STANBERRY...ALBANY...KING CITY...CLYDE...FORD CITY...DARLINGTON AND
MCFALL.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 61 AND 85.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4036 9423 4022 9422 4005 9422 3991 9499
4015 9526
TIME...MOT...LOC 2217Z 248DEG 12KT 4015 9462
ADOLPHSONLocal storm report, Jul 12, 6:15 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
615 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 6 W MAYSVILLE 39.89N 94.47W
07/12/2011 E1.00 INCH DEKALB MO AMATEUR RADIO
&&
SFLocal storm report, Jul 12, 6:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
620 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL E MAYSVILLE 39.89N 94.36W
07/12/2011 E0.75 INCH DEKALB MO TRAINED SPOTTER
&&
SFLocal storm report, Jul 12, 6:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
623 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 3 E MAYSVILLE 39.89N 94.30W
07/12/2011 E0.75 INCH DEKALB MO TRAINED SPOTTER
&&
HMORGANThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 3:58 AM CDT | Heat Advisory | EAX | Adair, Atchison, Gentry, Grundy, Harrison, Mercer and 5 more | 15 hr |
| Jul 12, 12:57 PM CDT | Special Weather Statement | EAX | Adair | 48 min |
| Jul 12, 12:59 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 46 min |
| Jul 12, 1:23 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon, Putnam, Schuyler | 37 min |
| Jul 12, 1:24 PM CDT | Tornado Warning | EAX | Adair | 36 min |
| Jul 12, 1:58 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 47 min |
| Jul 12, 4:50 PM CDT | Special Weather Statement | EAX | Clay | 40 min |
| Jul 12, 5:06 PM CDT | Special Weather Statement | EAX | Caldwell | 39 min |
| Jul 12, 5:17 PM CDT | Special Weather Statement | EAX | Andrew, Gentry | 43 min |
| Jul 12, 5:43 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry, Nodaway | 32 min |
| Jul 12, 5:57 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb | 33 min |
| Jul 12, 6:39 PM CDT | Special Weather Statement | EAX | Lafayette, Ray | 51 min |
| Jul 12, 6:42 PM CDT | Special Weather Statement | EAX | Howard | 48 min |
| Jul 12, 6:55 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Daviess and 4 more | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.